MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn: (b)(6), +20.0d) in the left eye on (b)(6) 2023.The patient completed 3 light adjustments post-operatively but did not complete the necessary lock in treatments.The patient returned to clinic approximately 8 months later on (b)(6) 2024, complaining of blurry vision.The patient completed 3 additional light adjustments with no improvement.During a follow-up visit on (b)(6) 2025, the treating physician observed a mild haze on the anterior side of the lal.The lal was subsequently explanted on (b)(6) 2026 and replaced with a monofocal iol.Visual examination of the explanted lens fragments confirmed a central iol irregularity that is consistent with photopolymerization.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24743633
Report Number3012712027-2026-00140
Device Sequence Number8744022
Product Code PZK
UDI-Device Identifier00818806020678
UDI-Public01008188060206781122101217250930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale